# SDR DALA2022071104836

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,001 hours, 16,573 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: FWD TO MEL 52 -11-01 (2311696)
